# SDR DALA2018021200854

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 61,849 hours, 48,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LIGHT IN AFT STAIRWELL, THE CONNECTOR FOUND BROKEN ON CEILING WHEN CATWALK IS DOWN.  REPAIRED THE CONNECTOR IAW SWPM 20-30-12.  EMERGENCY LIGHT OPS CHECKED GOOD.
